RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 6, Pages 1266–1268 (Mi dan32495)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Equivalence of two classes of sphere mappings

V. P. Kompaniets, A. V. Chernavskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (414 kB)

Bibliographic databases:
UDC: 513.833
Presented: П. С. Александров
Received: 03.12.1965

Citation: V. P. Kompaniets, A. V. Chernavskii, “Equivalence of two classes of sphere mappings”, Dokl. Akad. Nauk SSSR, 169:6 (1966), 1266–1268

Citation in format AMSBIB
\Bibitem{KomChe66}
\by V.~P.~Kompaniets, A.~V.~Chernavskii
\paper Equivalence of two classes of sphere mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 6
\pages 1266--1268
\mathnet{http://mi.mathnet.ru/dan32495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240788}
\zmath{https://zbmath.org/?q=an:0168.20902}


Linking options:
  • http://mi.mathnet.ru/eng/dan32495
  • http://mi.mathnet.ru/eng/dan/v169/i6/p1266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Soft maps of manifolds”, Russian Math. Surveys, 39:5 (1984), 251–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. L. Koval', “On upper and lower approximative liftings”, Russian Math. Surveys, 40:6 (1985), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa
    3. D. Repovš, P. V. Semenov, “On the Relation between the Nonconvexity of a Set and the Nonconvexity of Its $\varepsilon$-Neighborhoods”, Math. Notes, 70:2 (2001), 221–232  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:51
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020